A case of hydrocortisone desensitization in a patient with radiocontrast-induced anaphylactoid reaction and corticosteroid allergy.
Аннотация
Allergic reactions and systemic desensitization to corticosteroids have been documented rarely in English language literature. These reactions appear more often when the agent is applied topically and may lead to dangerous complications in patients if administered i.v. Therefore, the safety and efficacy of using an i.v. corticosteroid for desensitization in a patient who has a history of allergy to corticosteroid must be weighed carefully, especially when the aim of its use is to prevent an allergic reaction from a second drug. We report a case of successful systemic hydrocortisone desensitization in a patient with radiocontrast-induced anaphylactoid reaction and corticosteroid allergy. Sensitization to corticosteroids was determined through skin testing. The patient was desensitized to hydrocortisone and premedicated with hydrocortisone and diphenhydramine and subsequently underwent cardiac catheterization with radiocontrast without adverse reaction.
Предметные рубрики MeSH
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.